# SDR CALA2021071601113

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Y-765 At Fr66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-3-6186) CORROSION ON AFT CABIN FLOOR BEAM Y-765 AT FR66 REMOVED CORROSION ON AFT CABIN FLOOR BEAM Y-765 AT FR66 IAW SRM 51-74-00, FOUND TO BE OUT LIMITS IAW SRM 53-41-14. REMOVED AND R EPLACED AFT CABIN FLOOR BEAM FROM FR64 TO 66 IAW SRM 51-42-11. M AINTENANCE ACCOMPLISHED BY V933866 ON WC 0009499 AT ST AEROSPACE BFM
